• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Electrolyte Imbalance

#1
Just got a call of my Pharmacist, he said he contacted Lipotrim about the bowel probs i'm having.
He said they told him that something in the shakes could be causing an electrolyte imbalance which is causing the diahorrea.
I've to go off the strawberry for the mo as these are the worst for me so hopefully it will all pan out ok
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#3
Hi Chuck I also had the same problem around week 3, luckily I was off work at the time so it wasn't too much of a problem.
Things settled down after about 5 days and then went the other way!!
Good luck it will better x
 

PaulaJ

Exclamation mark abuser!
#4
Aww Chuck, you've been going through this for a while now, I remember reading about it before I started 2 weeks ago! This must be awful to deal with, did the pharmacist say that this "electrolyte imbalance" would sort itself out or is it something you're going to have to deal with the whole time you're on LT?

Hope you feel a bit better soon but woohoo on the weight loss! :)
 


Similar threads